# SDR ERAA96237

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gear Tooth
- Part number: 4638302002
- Condition: Chipped
- Location: Eng/Xmsn Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PINIONS RECEIVED WITH TOOTH CHIPPED AND BEARING RACE HAS SCRATCHES THAT CAN BE FELT WITH PROBES.  SN 3100 & 3153
